Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A counterexample to the generalized Banach theorem


Author: Włodzimierz Bzyl
Journal: Proc. Amer. Math. Soc. 89 (1983), 145-146
MSC: Primary 54H05; Secondary 03E35, 04A15
DOI: https://doi.org/10.1090/S0002-9939-1983-0706529-0
MathSciNet review: 706529
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that it is consistent that the family of Borel maps of class 2 differs from the family of pointwise limits of Borel maps of class 1. This gives an answer to a question raised by W. G. Fleissner.


References [Enhancements On Off] (What's this?)

  • [F$ _{1}$] W. G. Fleissner, An axiom for nonseparable Borel theory, Trans. Amer. Math. Soc. 251 (1979), 309-328. MR 531982 (83c:03043)
  • [F$ _{2}$] -, Current research on $ Q$ sets, Janos Bolyai Colloq. on Topology, Budapest, 1978.
  • [FHJ] W. G. Fleissner, R. W. Hansell and H. J. K. Junnila, PMEA implies Proposition $ {\text{P}}$, Topology Appl. 13 (1982), 255-262. MR 651508 (83f:54042)
  • [H] R. W. Hansell, On Borel mappings and Baire functions, Trans. Amer. Math. Soc. 194 (1974), 195-211. MR 0362270 (50:14712)
  • [M] A. W. Miller, On the length of Borel hierarchies, Ann. Math. Logic 16 (1979), 233-267. MR 548475 (80m:04003)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H05, 03E35, 04A15

Retrieve articles in all journals with MSC: 54H05, 03E35, 04A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0706529-0
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society